On e-regularity theorem and asymptotic behaviors of solutions for keller-se gel systems

Yoshie Sugiyama

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

We deal with the equation (KS)m for the critic al case of q = m+ 2/N with N ≥ 3, m > 1, q ≥ 2: tu = △um - ▽ (uq-1▽v), x ∈ ℝN, t > 0; 0 = △v - γv + u, x ∈ ℝN, t > 0; u(x, 0) = u0(x), tv(x, 0) = tv0(x), x ∈ ℝN Based on a e-regularity theorem in [Y. Sugiyama, Partial regularity and blow-up asymptotics of weak solutions to degenerate parabolic systems of porous medium type, submitted], we first show that the set Su of blow-up points of the weak solution μ has at most the zero- Hausdorff dimension if u ∈ Cw ([0, T]); L 1N. Next, we give various conditions on the weak solution u so that the set Su consists of finitely many points. Furthermore, we obtain an explicit constant for e in such a way that if the local concentratio n of mass around some point x ∈ Su is less than e,then u is in fact locally bounded around x, which may be regarded as a removable singularity theorem. Simultaneously, we shall show that the solution u in C([0, T]; L1(RN)) can be continued beyond t = T, which gives an extension criterion in t he scaling invariant class associated with (KS)m. Copyright by SIAM.

Original languageEnglish
Pages (from-to)1664-1692
Number of pages29
JournalSIAM Journal on Mathematical Analysis
Volume41
Issue number4
DOIs
Publication statusPublished - 2009
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Cite this